# SDR ARWA9603009

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Flickered
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 4 ENGINE OIL PRESSURE LIGHT FLICKERED, OIL PRESSURE FLUCTUATED, OIL QUANTITY WENT DOWN TO ZERO.  SHUTDOWN AND SECURED ENGINE.  WINDMILLING PRESSURE 14 PSI FOR 17 MINUTES.  UPON ARRIVAL CHECKED OIL QUANTITY, INDICATOR READS 5 GALLONS, CHECKED OIL TANK, FOUND FULL; CHECKED TAIL PIPE, NO OIL FOUND; CHECKED INLET, NO OIL FOUND.  REMOVED AND REPLACED OIL SCREEN FOR PRECAUTION AS PER MM74-20-7.  OPS AND LEAK CHECKED NORMAL ON ENGINE RUN AS PER ARROW J/C NR 6527.  UNABLE TO DUPLICATE, NO LEAKS NOTED, NO OIL ADDED.
